# SDR NOCA14806

- Difficulty date: September 29, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL CORRODED STA 1440-1530, REMOVED CORROSION IAW SRM 51-10-02.  REINSPECTED AND EVALUATED  FOR CORROSION LEVEL.  REPLACED TRANSITION PANEL PER AMM 51-21-03-7.
